You are here

Inverse Problems

Year of Award: 1977

Publication Information: The American Mathematical Monthly, vol. 83, 1976, pp. 107-118

Summary: No summary is currently available.

Read the Article:

About the Author: Joseph B. Keller was at the Courant Institute of Mathematical Sciences at New York University at the time of publication.

 

Subject: 
Author (old format): 
Joseph B. Keller
Author(s): 
Joseph B. Keller
Flag for Digital Object Identifier: 
Publication Date: 
Wednesday, September 24, 2008
Publish Page: 
Summary: 

No summary is currently available.

Dummy View - NOT TO BE DELETED